# SDR UALA2012080604159

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 64,454 hours, 23,699 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE POWER TRANSFEER UNIT.  TROUBLESHOT PER FIM 29-22-00 FIG 1 04.  REPLACED RELAY RAN BOTH ENGINES AND NO EICAS MESSAGE.
